MAUDE Adverse Event Report: CAREFUSION GEM 20DP 3SS CKV DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION GEM 20DP 3SS CKV DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015489
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that gem 20dp 3ss ckv dehp free had air in the line.The following information was provided by the initial reporter: the reported feedback suggests that there is air in line.Attempted to set up an iv infusion and after priming the giving set got a consistent air in line alarm through the pump.No air in line seen.Changed the channel and the alarm continued.Changed the brain and the alarm was ongoing.Changed the replacement giving set and alarm immediately rectified.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10 device available for eval? yes.D.10 returned to manufacturer on: 08/24/2020.D.4.Medical device lot#: 19095701, d.4.Medical device expiration date: 09/10/2021, h.4.Device manufacture date: 09/10/2019, d.4.Medical device lot#: 19095820, d.4.Medical device expiration date: 09/11/2021, h.4.Device manufacture date:09/11/2019.Investigation conclusion: a 10015489 set was received for investigation with residual fluid present in the line; no packaging was received with the sample and the customer could not confirm the affected lot, however the laser stamps from the smartsite component identified the possible lot numbers to be either 19095701 or 19095820.A visual inspection did not identify signs of damage or defects which could have contributed to the customer's experience.The sample was then manually primed and subjected to infusion using an alaris system pump from bd stock; no air or associated alarms were identified throughout the infusion.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lots: 19095701 and 19095820 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned sample did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.A review of the customer feedback database indicates that this is an isolated occurrence with no other similar report against the 10015489 set in the past 12 months.

Brand Name
GEM 20DP 3SS CKV DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10421020
Report Number9616066-2020-02432
Device Sequence Number3190347
Product Code FPA
UDI-Device Identifier07613203021050
UDI-Public07613203021050
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10015489
Device Catalogue Number10015489
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200726; 20200726; 20200726
Outcome Attributed to Adverse Event Other;